Kodai Mathematical Journal

Periodicity in impulsive predator-prey system with Holling III functional response

Meng Fan and Dan Ye

Full-text: Open access

Abstract

With the help of the continuation theorem in coincidence degree theory, we establish the existence of positive periodic solutions of impulsive predator-prey system with Holling III functional response.

Article information

Source
Kodai Math. J., Volume 27, Number 3 (2004), 189-200.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1104247344

Digital Object Identifier
doi:10.2996/kmj/1104247344

Mathematical Reviews number (MathSciNet)
MR2100916

Zentralblatt MATH identifier
1083.92041

Citation

Ye, Dan; Fan, Meng. Periodicity in impulsive predator-prey system with Holling III functional response. Kodai Math. J. 27 (2004), no. 3, 189--200. doi:10.2996/kmj/1104247344. https://projecteuclid.org/euclid.kmj/1104247344


Export citation